I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 4, PAGES 1091-1105
S. V. Ludkovsky
View as HTML View as gif image View as LaTeX source
The article is devoted to stochastic processes on infinite dimensional topological groups that do not satisfy the Campbell--Hausdorff formula even locally. In the cases of real and complex manifolds the classical stochastic analysis is used, but in the non-Archimedean case the corresponding stochastic antiderivations and antiderivational equations are developed and investigated. For real-valued transition probabilities of random processes the corresponding regular strongly continuous unitary representations are constructed and their topological irreducibility is analysed.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 17, 2002